A female asked:
Disclaimer

i have had two light periods back to back with the second even lighter. i've suffered from endometriosus losing an ovary and tube. i had a tubal ligation after third baby. no other unusual symptoms. what could be going on?

1 doctor answer
Dr. Hema Jonnalagadda
Specializes in Obstetrics and Gynecology
Depends on your age: If you are close to menopausal age, lighter periods may indicate peri-menopausal intermittent lack of ovulation. If you you are < 40's - first make sure you are not pregnant ( unlikely with your history). If persistent, see Gyn for evaluation
Answered on Jan 22, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Several things: There are several things that can cause this including an ovarian cyst and problems with the sigmoid colon. Pain is your body's way of telling you tha ... Read More
1
1 thank
A 53-year-old female asked:
Dr. Mary Vanko
33 years experience Obstetrics and Gynecology
Dysmenorhea: There is no relationship to the tubal ligation. If you were previously on the pill and stopped, that is the reason.Take motrin,
1
1 thank
A 37-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Normal for tubal: Tubal ligations are noted for producing heavy periods post procedure, due to the interruption of a vein that runs between the uterus and Fallopian tub ... Read More
A female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Tubal Ligation: A properly performed tubal ligation (or cautery of the tubes) will not interrupt the circulation to the ovaries. If this is done, your ovaries are st ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month